Alert archive / Missouri / Tornado Warnings in 2008
Tornado Warning 25, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Jan 7, 2008, 8:39 PM CST for Laclede County, Wright County, Missouri. It was in force for 66 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 7, 2008, 8:39 PM CST (02:39 UTC)
- Expired
- Jan 7, 2008, 9:45 PM CST
- In force
- 66 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Laclede County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 89 km from the middle of the area, began a volume at 02:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 7, 8:59 PM CST | TORNADO 2 | 1 Nw Phillipsburg, MO | A NATIONAL WEATHER SERVICE STORM SURVEY REVEALED THAT AN EF-2 TORNADO TOUCHED DOWN ONE MILE NORTHWEST OF PHILLIPSBURG ON HIGHWAY A, AND TRACKED NORTHEAST TO NEAR CAFFEYVILLE. SEVERAL OUTBUILDINGS WERE DESTROYED AND ONE HOUSE WAS DAMAGED. NUMEROUS TREES WERE UP |
| Jan 7, 8:59 PM CST | TORNADO | 1 Nw Phillipsburg, MO | A NATIONAL WEATHER SERVICE STORM SURVEY REVEALED THAT AN EF-2 TORNADO TOUCHED DOWN ONE MILE NORTHWEST OF PHILLIPSBURG ON HIGHWAY A, AND TRACKED NORTHEAST TO NEAR CAFFEYVILLE. SEVERAL OUTBUILDINGS WERE DESTROYED AND ONE HOUSE WAS DAMAGED. NUMEROUS TREES WERE UP |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 1:52 PM CST | Tornado Watch | SPC | 146 days |
| Jan 7, 7:48 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 2.7 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 765 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 955 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 281 m²/s²
- 0-3 km storm-relative helicity
- 338 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KSGF 080239
TORSGF
MOC105-229-080345-
/O.NEW.KSGF.TO.W.0025.080108T0239Z-080108T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
839 PM CST MON JAN 7 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* TORNADO WARNING FOR...
LACLEDE COUNTY IN SOUTHWEST MISSOURI...
NORTHWESTERN WRIGHT COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 945 PM CST.
* AT 837 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS VERY
DANGEROUS STORM WAS LOCATED 6 MILES NORTHWEST OF MARSHFIELD...
MOVING NORTHEAST AT 40 MPH.
* THIS TORNADIC STORM WILL BE NEAR...
CONWAY BY 850 PM CST.
9 MILES SOUTHEAST OF LEBANON BY 910 PM CST.
THE TOWNS OF PHILLIPSBURG...MORGAN...TWIN BRIDGES...DRY KNOB AND
FALCON ARE ALSO IN THE PATH OF THIS TORNADIC STORM.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3780 9255 3784 9249 3783 9245 3786 9241
3771 9241 3765 9225 3750 9226 3737 9267
3739 9269 3748 9269 3750 9285 3766 9285
3787 9262
TIME...MOT...LOC 0239Z 243DEG 35KT 3742 9295
$$
CRAMER3 follow-up statements
000
WWUS53 KSGF 080251
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
851 PM CST MON JAN 7 2008
MOC229-080301-
/O.CAN.KSGF.TO.W.0025.000000T0000Z-080108T0345Z/
WRIGHT MO-
851 PM CST MON JAN 7 2008
...THE TORNADO WARNING FOR NORTHWESTERN WRIGHT COUNTY IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST MONDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 500 AM CST TUESDAY MORNING FOR SOUTHERN
MISSOURI.
LAT...LON 3780 9255 3784 9249 3783 9245 3786 9241
3771 9241 3765 9225 3750 9226 3750 9271
3749 9277 3750 9285 3766 9285 3787 9262
TIME...MOT...LOC 0251Z 235DEG 37KT 3753 9286
$$
MOC105-080345-
/O.CON.KSGF.TO.W.0025.000000T0000Z-080108T0345Z/
LACLEDE MO-
851 PM CST MON JAN 7 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CST FOR LACLEDE
COUNTY...
AT 847 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
CONWAY...OR 12 MILES NORTH OF MARSHFIELD...MOVING NORTHEAST AT 40
MPH.
THE TORNADO WILL BE NEAR...
LEBANON BY 910 PM CST.
THE TOWNS OF SLEEPER AND STOUTLAND ARE IN THE PATH OF THIS TORNADO.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3780 9255 3784 9249 3783 9245 3786 9241
3771 9241 3765 9225 3750 9226 3750 9271
3749 9277 3750 9285 3766 9285 3787 9262
TIME...MOT...LOC 0251Z 235DEG 37KT 3753 9286
$$
CRAMER000
WWUS53 KSGF 080307
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
906 PM CST MON JAN 7 2008
MOC105-080345-
/O.CON.KSGF.TO.W.0025.000000T0000Z-080108T0345Z/
LACLEDE MO-
906 PM CST MON JAN 7 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CST FOR LACLEDE
COUNTY...
AT 901 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
PHILLIPSBURG...OR 8 MILES SOUTHWEST OF LEBANON...MOVING NORTHEAST AT
40 MPH.
ANYONE IN OR NEAR LEBANON SHOULD TAKE COVER NOW.
THE TORNADO WILL REMAIN OVER MAINLY RURAL AREAS OF LACLEDE COUNTY...
INCLUDING THE TOWNS OF LEBANON AND SLEEPER.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3780 9255 3782 9251 3784 9249 3783 9245
3786 9241 3771 9241 3765 9225 3762 9225
3754 9280 3766 9285 3787 9262
TIME...MOT...LOC 0306Z 235DEG 37KT 3762 9270
$$
CRAMER000
WWUS53 KSGF 080315
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
915 PM CST MON JAN 7 2008
MOC105-080345-
/O.CON.KSGF.TO.W.0025.000000T0000Z-080108T0345Z/
LACLEDE MO-
915 PM CST MON JAN 7 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CST FOR LACLEDE
COUNTY...
AT 911 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
LEBANON...MOVING NORTHEAST AT 40 MPH.
ANYONE IN OR NEAR THE CITY OF LEBANON SHOULD BE TAKING COVER.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3786 9241 3771 9241 3765 9225 3760 9267
3769 9273 3782 9258 3780 9255 3780 9254
3784 9249 3783 9245
TIME...MOT...LOC 0315Z 235DEG 37KT 3768 9260
$$
CRAMERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Jan 7, 5:41 PM CST, 2 hours 58 minutes earlier.
Area forecast discussion, Jan 7, 5:41 PM CST, 2 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 541 PM CST MON JAN 7 2008 ...UPDATE TO AVIATION... .DISCUSSION... FORECAST CHALLENGES DEAL WITH SEVERE WEATHER LATE THIS AFTERNOON INTO TUESDAY. SHORT TERM (THIS AFTERNOON THROUGH THURSDAY)... THUNDERSTORMS HAVE STARTED TO DEVELOP OVER SOUTHEAST KANSAS AND WEST CENTRAL MISSOURI EARLY THIS AFTERNOON. WE DID HAVE A FAIRLY GOOD CAP ON THE ATMOSPHERE THIS MORNING AS SEEN ON THIS MORNINGS SF SOUNDING. DUE TO ABOVE NORMAL TEMPERATURES HOWEVER INCREASING TO THE LOW 70S ACROSS THIS AREA...THE CAP HAS BEEN ERODED ENOUGH TO ALLOW CONVECTION TO INITIATE. PERFORMED 20Z SPECIAL SOUNDING SHOWING MODERATE 0-3KM HELICITIES OF 337 M2/S2. RUC SHOWING INSTABILITIES AROUND 1000 J/KG OUT THAT WAY WITH 0-6KM BULK SHEAR OF 50-60KTS. STORMS ARE ROTATING AND A TORNADO WATCH HAS BEEN ISSUED THROUGH 9 PM THIS EVENING. THE BIG WEATHER PRODUCER THAT WILL AFFECT THE AREA IS THE UPPER LOW CURRENTLY CLEARING THE 4 CORNERS AREA MOVING TO THE NORTHEAST. AS THIS SYSTEM PICKS UP THE SURFACE LOW...THE FRONT IS EXPECTED TO START MOVING INTO OUR WESTERN CWA. INSTABILITIES EXPECTED TO CONTINUE OVERNIGHT AS SHEAR CONTINUES TO INCREASE. WRF SHOWING VALUES AS HIGH AS 60-70KTS. WOULD EXPECT THE TORNADO WATCH TO BE CONTINUED AND EXPENDED FURTHER EAST AS THE NIGHT PROGRESSES. FRONT TO MOVE THROUGH WESTERN MISSOURI BY EARLY MORNING AND THROUGH EASTERN MISSOURI AROUND NOON TOMORROW. PRECIP ENDING FROM WEST TO EAST AS THE FRONT PROGRESSES EAST. TEMPERATURES SHOULD STAY WARM ENOUGH FOR MAINLY LIQUID. BUT TEMPERATURES SHOULD BE FALLING THROUGH THE DAY AND POSSIBLY A RAIN/SNOW MIX FOR A BRIEF PERIOD DURING THE AFTERNOON. CLAYCOMB LONG TERM...(THURSDAY THROUGH MONDAY) PATTERN SHIFT TAKES PLACE AT THE BEGINNING OF THE PERIOD WITH THE PASSAGE OF THE UPPER WAVE ON THURSDAY. THIS WILL RETURN OUR FLOW TO A MORE WEST TO NORTHWEST DIRECTION AND BRING TEMPERATURES BACK DOWN TO MORE SEASONAL LEVELS. IN ADDITION TO THE FRONTAL PASSAGE ON THURSDAY...ADDITIONAL FRONTS SHOULD MOVE THROUGH ON SATURDAY AND AGAIN ON MONDAY. MOISTURE DOES APPEAR TO BE LIMITED AT THIS TIME SO KEPT POPS ON THE LOW SIDE. COULD SEE SOME LIGHT SNOW OR FLURRIES WITH THE SATURDAY FRONTAL PASSAGE...BUT DO NOT EXPECT ANY ACCUMULATIONS AT THIS TIME. GAEDE && .AVIATION... FOR THE 00Z TAF PACKAGE...MAIN CONCERNS WILL BE SEVERE THUNDERSTORMS. PERIODS OF THUNDERSTORMS AND STRONG WINDS ARE EXPECTED. CONSIDERABLE VARIABILITY OF CIGS AND VISIBILITY CAN BE EXPECTED WITH IFR OR LOWER CONDITIONS WITHIN STORMS AND MOST LIKELY VFR OUTSIDE OF STORMS. ALL ACTIVITY SHOULD SHIFT TO THE EAST OF THE JLN AND SGF AERODROMES AFTER 09Z...CONCERNS THEN SHIFT TO MVFR...POSSIBLY IFR...CIGS FOR TUESDAY. GAGAN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jan 7, 7:07 PM CST, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE SPRINGFIELD MO 707 PM CST MON JAN 7 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-090115- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 707 PM CST MON JAN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. A SEVERE WEATHER OUTBREAK IS UNDERWAY ACROSS THE ADVISORY AREA. SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF BASEBALLS...WIND GUSTS IN EXCESS OF 80 MPH AND TORNADOES. SEVERAL REPORTS OF TORNADOES HAVE ALREADY BEEN REPORTED WITH THIS ACTIVITY OVER THE PAST FEW HOURS. PERSONS ACROSS SOUTHWEST AND CENTRAL MISSOURI CAN EXPECT DANGEROUS SEVERE WEATHER THROUGH 200 AM. EASTERN PORTIONS OF THE OZARKS...GENERALLY ALONG AND SOUTHEAST OF A LINE FROM SALEM IN DENT COUNTY TO BRANSON IN TANEY COUNTY CAN EXPECTED ACTIVITY TO INCREASE AFTER 10 PM. ADDITIONAL THUNDERSTORMS WILL DEVELOP ACROSS EXTREME SOUTHEAST KANSAS AND FAR WESTERN MISSOURI BY 10 PM. THIS ACTIVITY WILL MOVE EAST...WITH ALL FORMS OF SEVERE WEATHER POSSIBLE. THIS IS A VERY DANGEROUS SITUATION WITH STRONG TORNADOES POSSIBLE LOCALLY HEAVY RAINFALL AND THE POTENTIAL FOR FLASH FLOODING CAN ALSO BE EXPECTED TONIGHT AS RICH MOISTURE CONTINUES TO STREAM NORTH INTO THE REGION. THE POTENTIAL FOR FLOODING WILL BE INCREASED OVER ANY AREAS THAT RECEIVE MULTIPLE ROUNDS OF THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE ALONG AND SOUTH OF THE INTERSTATE 44 CORRIDOR ON TUESDAY MORNING AHEAD OF A STRONG COLD FRONT. A FEW STRONG STORMS WILL AGAIN BE POSSIBLE. THE THREAT FOR SEVERE STORMS WOULD INCREASE ON TUESDAY ACROSS SOUTH CENTRAL MISSOURI IF THE COLD FRONT IS SLOWER TO MOVE OUT OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NECESSARY TONIGHT FOR AREAS ALONG AND EAST OF THE HIGHWAY 65 CORRIDOR. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, Jan 7, 8:16 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
816 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TORNADO 2 NNW SPRINGFIELD 37.22N 93.30W
01/07/2008 GREENE MO AMATEUR RADIO
UNCONFIRMED REPORT OF A ROPE TORNADO ON THE GROUND AT
WEST BYPASS AND KEARNEY IN NORTHWEST SPRINGFIELD.
&&
BARJENBRUCHLocal storm report, Jan 7, 8:20 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
820 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TORNADO 2 N NIANGUA 37.42N 92.83W
01/07/2008 WEBSTER MO EMERGENCY MNGR
TORNADO ON THE GROUND 2 MILES NORTH OF NIANGUA.
&&
BARJENBRUCHLocal storm report, Jan 7, 8:24 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
824 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM HAIL FAIR GROVE 37.38N 93.15W
01/07/2008 E2.75 INCH GREENE MO EMERGENCY MNGR
BASEBALL SIZED HAIL FALLING IN FAIR GROVE.
&&
BARJENBRUCHLocal storm report, Jan 7, 8:26 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
826 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM HAIL 3 NW ELKLAND 37.47N 93.07W
01/07/2008 E0.88 INCH WEBSTER MO AMATEUR RADIO
NICKEL SIZE HAIL NORTHWEST OF ELKLAND
&&
BARJENBRUCHLocal storm report, Jan 7, 8:30 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
830 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM FUNNEL CLOUD 4 N STRAFFORD 37.33N 93.12W
01/07/2008 GREENE MO AMATEUR RADIO
FUNNEL CLOUD REPORTED OVER HIGHWAY 125 4 MILES NORTH OF
STRAFFORD.
&&
BARJENBRUCHLocal storm report, Jan 7, 8:35 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
835 PM CST MON JAN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM HAIL 2 W ELKLAND 37.44N 93.07W
01/07/2008 E2.75 INCH WEBSTER MO AMATEUR RADIO
BASEBALL SIZE HAIL ON THE DALLAS WEBSTER COUNTY LINE.
&&
BARJENBRUCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 6:12 PM CST | Tornado Warning | SGF | McDonald | 38 min |
| Jan 7, 6:24 PM CST | Tornado Warning | SGF | Dallas, Greene, Webster | 41 min |
| Jan 7, 6:29 PM CST | Tornado Warning | SGF | Christian, Lawrence, Stone | 76 min |
| Jan 7, 6:33 PM CST | Tornado Warning | SGF | Barry, Newton | 41 min |
| Jan 7, 6:41 PM CST | Tornado Warning | SGF | Laclede | 62 min |
| Jan 7, 6:49 PM CST | Tornado Warning | SGF | Greene | 71 min |
| Jan 7, 7:01 PM CST | Severe Thunderstorm Warning | SGF | Morgan | 59 min |
| Jan 7, 7:11 PM CST | Severe Thunderstorm Warning | SGF | Polk | 34 min |
| Jan 7, 7:13 PM CST | Severe Thunderstorm Warning | SGF | Lawrence | 47 min |
| Jan 7, 7:18 PM CST | Tornado Warning | SGF | Pulaski | 57 min |
| Jan 7, 7:18 PM CST | Tornado Warning | SGF | Christian, Lawrence | 57 min |
| Jan 7, 7:25 PM CST | Tornado Warning | SGF | Webster | 65 min |
| Jan 7, 7:30 PM CST | Severe Thunderstorm Warning | SGF | Camden, Dallas | 54 min |
| Jan 7, 7:36 PM CST | Tornado Warning | SGF | Greene | 69 min |
| Jan 7, 7:44 PM CST | Flash Flood Warning | SGF | Barry, Christian, Greene, Lawrence, McDonald, Newton and 1 more | 6 hr |
| Jan 7, 7:50 PM CST | Tornado Warning | SGF | Maries, Phelps | 42 min |
| Jan 7, 7:59 PM CST | Tornado Warning | SGF | Laclede, Wright | 76 min |
| Jan 7, 8:01 PM CST | Tornado Warning | SGF | McDonald | 59 min |
| Jan 7, 8:11 PM CST | Tornado Warning | SGF | Dallas, Webster | 64 min |
| Jan 7, 8:21 PM CST | Tornado Warning | SGF | Barry, McDonald | 54 min |
| Jan 7, 8:41 PM CST | Severe Thunderstorm Warning | SGF | Maries, Miller | 24 min |
| Jan 7, 8:42 PM CST | Tornado Warning | SGF | Pulaski | 63 min |
| Jan 7, 8:46 PM CST | Tornado Warning | SGF | Dallas, Greene, Polk | 74 min |
| Jan 7, 8:49 PM CST | Tornado Warning | SGF | Barry, Stone | 71 min |
| Jan 7, 9:08 PM CST | Tornado Warning | SGF | Barry | 67 min |
| Jan 7, 9:12 PM CST | Flash Flood Warning | SGF | Camden, Dallas, Laclede, Maries, Miller, Phelps and 4 more | 6 hr |
| Jan 7, 9:14 PM CST | Tornado Warning | SGF | McDonald | 76 min |
| Jan 7, 9:18 PM CST | Tornado Warning | SGF | Camden, Pulaski | 72 min |
| Jan 7, 9:26 PM CST | Severe Thunderstorm Warning | SGF | Christian | 64 min |
| Jan 7, 9:27 PM CST | Tornado Warning | SGF | Maries, Phelps | 48 min |
| Jan 7, 9:30 PM CST | Tornado Warning | SGF | Christian, Stone | 60 min |
| Jan 7, 9:32 PM CST | Tornado Warning | SGF | Laclede | 73 min |
| Jan 7, 9:46 PM CST | Tornado Warning | SGF | Greene, Webster | 74 min |
| Jan 7, 9:50 PM CST | Tornado Warning | SGF | Barry, Stone | 70 min |
| Jan 7, 9:55 PM CST | Tornado Warning | SGF | Christian | 65 min |
| Jan 7, 10:03 PM CST | Tornado Warning | SGF | Maries | 53 min |
| Jan 7, 10:10 PM CST | Tornado Warning | SGF | Barry, Stone | 65 min |
| Jan 7, 10:18 PM CST | Tornado Warning | SGF | Barry, McDonald | 72 min |
| Jan 7, 10:19 PM CST | Tornado Warning | SGF | Wright | 71 min |
| Jan 7, 10:51 PM CST | Tornado Warning | SGF | Laclede, Pulaski, Texas | 39 min |
| Jan 7, 10:58 PM CST | Severe Thunderstorm Warning | SGF | Laclede, Pulaski | 51 min |
| Jan 7, 11:02 PM CST | Severe Thunderstorm Warning | SGF | Webster | 45 min |
| Jan 7, 11:08 PM CST | Severe Thunderstorm Warning | SGF | Christian, Greene, Webster | 67 min |
| Jan 7, 11:12 PM CST | Tornado Warning | SGF | Barry, Stone | 63 min |
| Jan 7, 11:15 PM CST | Tornado Warning | SGF | Phelps | 60 min |
| Jan 7, 11:28 PM CST | Tornado Warning | SGF | Barry, McDonald | 77 min |
| Jan 7, 11:31 PM CST | Severe Thunderstorm Warning | SGF | Wright | 22 min |
| Jan 7, 11:34 PM CST | Severe Thunderstorm Warning | SGF | Pulaski | 28 min |
| Jan 7, 11:49 PM CST | Severe Thunderstorm Warning | SGF | Texas | 18 min |
| Jan 7, 11:55 PM CST | Severe Thunderstorm Warning | SGF | Webster, Wright | 32 min |
| Jan 7, 11:57 PM CST | Severe Thunderstorm Warning | SGF | Dent, Phelps | 32 min |
| Jan 8, 12:09 AM CST | Severe Thunderstorm Warning | SGF | Christian, Greene, Lawrence | 84 min |
| Jan 8, 12:14 AM CST | Severe Thunderstorm Warning | SGF | Barry, McDonald, Stone | 91 min |
| Jan 8, 12:42 AM CST | Tornado Warning | SGF | Christian, Stone, Taney | 52 min |
| Jan 8, 12:44 AM CST | Tornado Warning | SGF | McDonald | 52 min |
| Jan 8, 1:07 AM CST | Severe Thunderstorm Warning | SGF | Barton, Vernon | 53 min |
| Jan 8, 1:16 AM CST | Tornado Warning | SGF | Barry, Newton | 34 min |
| Jan 8, 1:20 AM CST | Tornado Warning | SGF | Douglas, Texas, Webster, Wright | 70 min |
| Jan 8, 1:28 AM CST | Tornado Warning | SGF | Vernon | 28 min |
| Jan 8, 1:30 AM CST | Flash Flood Warning | SGF | Barry, Christian, Greene, Lawrence, McDonald, Newton and 1 more | 7 hr |
| Jan 8, 1:30 AM CST | Tornado Warning | SGF | Lawrence | 36 min |
| Jan 8, 1:37 AM CST | River Flood Watch | SGF | McDonald | 35 hr |
| Jan 8, 1:56 AM CST | Tornado Warning | SGF | Barry | 18 min |
| Jan 8, 1:59 AM CST | Severe Thunderstorm Warning | SGF | Greene | 61 min |
| Jan 8, 2:00 AM CST | Severe Thunderstorm Warning | SGF | Barry, Cedar, Dade, Jasper, Lawrence, McDonald and 1 more | 60 min |
| Jan 8, 2:07 AM CST | Tornado Warning | SGF | Texas | 38 min |
| Jan 8, 2:16 AM CST | Severe Thunderstorm Warning | SGF | Dallas, Polk | 59 min |
| Jan 8, 2:19 AM CST | Severe Thunderstorm Warning | SGF | Christian, Stone | 26 min |
| Jan 8, 2:19 AM CST | Tornado Warning | SGF | Barry, McDonald | 44 min |
| Jan 8, 2:23 AM CST | River Flood Warning | SGF | McDonald | 34 hr |
| Jan 8, 2:28 AM CST | Tornado Warning | SGF | Christian, Greene | 51 min |
| Jan 8, 2:30 AM CST | Severe Thunderstorm Warning | SGF | Dent | 27 min |
| Jan 8, 2:31 AM CST | Severe Thunderstorm Warning | SGF | Benton, Hickory, Polk | 39 min |
| Jan 8, 2:38 AM CST | Tornado Warning | SGF | Stone | 51 min |
| Jan 8, 2:39 AM CST | Flash Flood Warning | SGF | Camden, Dallas, Laclede, Maries, Miller, Phelps and 5 more | 5 hr |
| Jan 8, 2:44 AM CST | Severe Thunderstorm Warning | SGF | Webster | 61 min |
| Jan 8, 2:50 AM CST | Tornado Warning | SGF | Christian | 47 min |
| Jan 8, 2:51 AM CST | Tornado Warning | SGF | Greene, Webster | 39 min |
| Jan 8, 2:55 AM CST | Tornado Warning | SGF | Taney | 61 min |
| Jan 8, 2:56 AM CST | Severe Thunderstorm Warning | SGF | Laclede | 79 min |
Nearby
Tornado Warnings in Missouri, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.